MAUDE Adverse Event Report: SIRONA DENTAL SYSTEMS GMBH MIDWEST® PHOENIX¿ PK; HANDPIECE, AIR-POWERED, DENTAL

SIRONA DENTAL SYSTEMS GMBH MIDWEST® PHOENIX¿ PK; HANDPIECE, AIR-POWERED, DENTAL
Catalog Number 791430
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
2 of 2 devices were returned for evaluation.Evaluation of one device found it to be within specification.Evaluation of one device found excessive wear due to a lack of proper maintenance.The device did not heat up during evaluation.The device was repaired and returned to the customer.
 
Event or Problem Description
This report summarizes 2 malfunction events where a midwest® phoenix¿ pk handpiece overheated.2 events resulted in no injury.

Brand Name
MIDWEST® PHOENIX¿ PK
Common Device Name
HANDPIECE, AIR-POWERED, DENTAL
Manufacturer (Section D)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM  D-64625
Manufacturer (Section G)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM   D-64625
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key20514377
Report Number9614977-2024-00025
Device Sequence Number15224431
Product Code EFB
UDI-Device IdentifierE2767914300
UDI-PublicE2767914300
Combination Product (Y/N)N
PMA/510(K) Number
K131319
Number of Events Summarized2
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number791430
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/23/2024
Patient Sequence Number1
Patient SexUnknown